Live Help


Forum Jump
Post New Thread  Reply
Old 31-07-2009, 10:12 AM   #1
kijam76
 
kijam76's Avatar
 
Join Date: Jul 2007
Location: Canada
I am currently:
Triggering (Suicide) - Im scared

Ive been through countless medications without any positive effects only negative. This week I was brought to the hospital by friends for what was apparently a side affect of a new antidepressant. I had a complete psychotic break. I dont recall anything but but a black swirl then waking up in the hospital attached to electrodes and with an IV drip in my arm. They told me I wasnt making any sense, didnt know where I was, couldnt walk, could barely speak, was shaking and quivering, sweating, among other things...

Now Im to be put on Lithium and was refered for ect. The ect doesnt scare me, but the lithium really really scares me. I havent been the same since that thing happened. I dont want to be put on any new drugs at the moment. The side affects of the stuff scares the hell out of me. Blood work? Toxicity...

I dont know what to do, I dont know how Im going to make it through the night... I dont know what to do... the depression is back full blast. I dont know how I am going to make it through the night


screw it... maybe if I take a whole load of pills it will all go away


Last edited by kijam76 : 31-07-2009 at 11:28 AM. Reason: I got worse...


Into my heart an air that kills
From yon far country blows:
What are those blue remembered hills,
What spires, what farms are those?
That is the land of lost content,
I see it shining plain,
The happy highways where I went
And cannot come again.
-- A.E. Housman --


kijam76 is offline   Reply With Quote
Old 31-07-2009, 01:25 PM   #2
tamobhuuta
 
Join Date: Jan 2008
Location: U.K.
I am currently:

after what happened i can understand why you're scared of takign new meds. but from the sounds of it they want to try this becuase it is safer. have you explained to them about your fears? maybe if you knew a bit more about the meds that would help.

ODing won't make the pain go away, the most likely thing is that you'd end up in hospital in more pain. is there anyone you can talk to about these feelings?



with Christ I hang upon the cross

tamobhuuta is online now   Reply With Quote
Old 31-07-2009, 11:29 PM   #3
88shelz
be positive
 
88shelz's Avatar
 
Join Date: Apr 2006
I am currently:

a similar thing happened to my friend - luckily she was already inpatient though so they were able to monitor while startin a new med.

perhaps you could ask to be monitored while starting lithium-

comunity team could call out
go to a GP Ward
Have a short stay in an inpatient unit
or regular appointments with your psych

its understandable you are scared but you are less likely to have another reaction as they change the meds as they will stay away from certain ingrediants that you are sensitive to. x



Some days are still hard but they make the good days seem all the better :)


88shelz is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is OFF
Forum Jump


Sea Pink Aroma
All times are GMT +1. The time now is 03:37 PM.